# SDR SWIA2021091060839

- Difficulty date: August 13, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1015-1031
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LBL27 BETWEEN APPROXIMATELY FS1015 TO FS1031     (C-CHECK RO 9/8/2021)    REPAIRED FLOOR BEAM BETWEEN AFT OF FS1031.00 LBL27 REF. CRJ700 SRM 53-00-41-201-001-A01 FIGURE 53-00-41-991-830.  COMPLIED WITH ST 51-900-1002-SKY
